Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Maturbation, fungal infection, testicular problem, no erection. Used trosyd. How can the personal problems be solved?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello I am 25 years old.

Once when I was masturbating blood came out of the pee hole and I got scared.
I remember I was in a treatment for fungus in the inner parts of the legs somewhere in after the incident. I used several times a topical spray called TROSYD (TIOCONAZOL) and it made my testicle feel very funny. The thing is that I’m not sure if that was the cause of the blood.
Is it possible that the TROSYD made me bleed?

I may have never had a full erection trough out my life.
When I look at porno and masturbate hours later I have these strange behaviors and suicidal thoughts. Is really hard for me to masturbate so I develop a porn addiction in order for me to masturbate. Sometimes I get really rough at it.
Could this explain the blood or indicate something else?

By the other hand,

Definitely I got a cosmetic problem.
I have a lot of skin making my testicles lay lower than the average but; my left testicle is like pull towards the left side out of alignment and twisted.
Sometimes, is almost like if the left testicle is behind the right, making it one on top of the other. My left testicular seems to have a bulk that is not functioning like the right testicular.
What can be done about it?

Can this cosmetic problem either functional or not, be affecting not only my sexual functionality but hormones when I was developing, testosterone, libido, self-esteem and feelings in general?
In case of being functional and causing serious personal problems what can I do?
Is it safe to do surgery?
Posted Tue, 22 May 2012 in Men's Health
Answered by Dr. G.Srinivasan 15 hours later

To my knowledge, there is no relation between the antifungal agent and blood through the urethral orifice. If blood comes again, I feel you need to get checked by ultrasound scan to see if there is any problem in your urine passage of bladder.

Porn can be addicting and it is best not to view it on a regular basis, as most are edited videos by professionals and may not be natural for many people.

It is better to have a regular partner than looking at the porn.

Erectile strength varies from time to time, level of stimulation and general energy levels.

The issue of scrotum and testes does not seem abnormal and if you worried get yourself examined by an urologist and kindly follow his advice. The skin of the scrotum is specially designed to behave differently during varying external temperatures. Even in normal persons, the left testis hangs lower and behind compared to the other.

Hope I have answered your queries.

Dr G Srinivasan, urologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor